×

zbMATH — the first resource for mathematics

Uniqueness of reconstruction of binomial differential operators from two spectra. (English. Russian original) Zbl 0717.34097
Math. Notes 43, No. 3, 205-210 (1988); translation from Mat. Zametki 43, No. 3, 356-364 (1988).
See the review in Zbl 0659.34028.
MSC:
34L05 General spectral theory of ordinary differential operators
34A30 Linear ordinary differential equations and systems, general
47E05 General theory of ordinary differential operators (should also be assigned at least one other classification number in Section 47-XX)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. A. Sakhnovich, ?A transform operator method for equations of higher order,? Mat. Sb.,55(97), No. 3, 347-360 (1961).
[2] Z. L. Leibenzon, ?The inverse problem of the spectral analysis of ordinary differential operators of higher orders,? Trudy Mosk. Mat. Obshch.,15, 70-144 (1966).
[3] Z. L. Leibenzon, ?Spectral resolutions of transformations of systems of boundary-value problems,? Trudy Mosk. Mat. Obshch.25, 15-58 (1971).
[4] I. G. Khachatryan, ?Some inverse problems for higher-order differential operators on the semiaxis,? Funkts. Anal. Prilozhen.,17, No. 1, 40-52 (1983). · Zbl 0521.34015 · doi:10.1007/BF01083178
[5] V. A. Yurko, The Inverse Problem for Differential Operators of Higher Orders, No. 312-75 deposit, ms. deposited at VINITI, February 11, 1975.
[6] V. A. Yurko, ?Reconstruction of fourth-order differential operators,? Differents. Uravn.,19, No. 11, 2016-2017 (1983). · Zbl 0601.34020
[7] L. A. Sakhnovich, ?Inverse problem for differential operators of order n > 2 with analytic coefficients,? Mat. Sb.,46(88), No. 1, 61-76 (1958). · Zbl 0084.28403
[8] I. G. Khachatryan, ?The recovery of a differential equation from its spectrum,? Funkts. Anal. Ego Prilozhen.,10, No. 1, 93-94 (1976).
[9] V. A. Yurko, ?The inverse problem for even-order differential operators,? in: Differential Equations and Computational Mathematics. [in Russian], No. 6, Saratov State Univ. (1976), pp. 55-66.
[10] M. K. Fage, ?Integral representations of analytical operator functions of one independent variable,? Trudy Mosk. Mat. Obshch.,8, 3-48 (1959). · Zbl 0090.03702
[11] M. A. Naimark, Linear Differential Operators, Ungar. · Zbl 0219.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.